MAUDE Adverse Event Report: LUMENIS LTD FIBERLASE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD FIBERLASE; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-1059590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the operation, a foreign object that appeared to be a damaged tip of the fiber was found while making a final check of the surgical field, and it was lost before it could be removed.The procedure was completed with the same fiber.
 
Additional Manufacturer Narrative
Correction made to d3 manufacture name, manufacture address, manufacturer city, manufacturer zip/postal code, manufacturer country, manufacturer email, g1 mfr site facility name, mfr site address 1, mfr site city, mfr site state, mfr site zip, mfr site country, mfr site phone.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction made to d3 manufacture name, manufacture address, manufacturer city, manufacturer zip/postal code, manufacturer country, manufacturer email, g1 mfr site facility name, mfr site address 1, mfr site city, mfr site state, mfr site zip, mfr site country, mfr site phone upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Visual analysis of the device did not identify any defects on the fiber.The fiber tip had loose material and charring, which are normal signs of use, and did not appear detached.Based on the information available and analysis results, a conclusion code of no problem detected was assigned to this investigation.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the reported event of fiber break as analysis did not identify breaks along the fiber body.
 
Event or Problem Description

Brand Name
FIBERLASE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam AZ 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16782102
Report Number2124215-2023-18432
Device Sequence Number20432517
Product Code GEX
UDI-Device Identifier07290109142012
UDI-Public07290109142012
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-1059590
Device Catalogue NumberAC-1059590
Device Lot Number0001190822
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer09/22/2023
10/06/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date09/22/2023
10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown